MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect-24251 was identified.The steps to reproduce are as follows: perform all necessary setup steps.Go to instrument setup screen.Select "navlock" and pair it with a driver.Place the "navlock" in the reference frame divot with a large angle.Wait a few seconds until the notification for failed verification appears.The expected results were that the following message would appear: "verification failed.Incorrect angle to divot.".¿distance to divot: xx.X mm, angle to divot: xx.X deg¿ should have been displayed on the "mdt" banner.The actual results were as follows: the message: "verification failed.Too far from divot." was not displayed when the tool verification failed due to a high angle.Only the message: " verification failed.Distance to divot: xx.X mm, angle to divot: xx.X deg was displayed.There was no patient involvement.
 
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-05, software version: 5.1.1.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: information regarding the software version was provided.Software has been updated to the below.Product id: kit0001955, software version: 5.1.3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23939591
Report Number3005075696-2026-00006
Device Sequence Number8955218
Product Code OLO
UDI-Device Identifier07290109183213
UDI-Public(01)07290109183213(11)200101
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date01/01/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11..."; "SEE H11...."
Patient SexUnknown